# SDR MWEA97698

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 3926046501N
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHK, CRACKS FOUND IN FWD CARGO DOOR INTERCOSTALS.  MTC REPAIRED IAW SRM 52-01.
